| Catalog Number |
Z311H |
| Medical Device Problem Codes |
Defective Component (2292); Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).H6 component code: g07002 - device evaluation pending.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested, and the following was obtained via: are there photos available for visual analysis? what is the procedure name? unk.When the event occurred? intra-op or pre-op? unk.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep) (b)(6).D4: udi: the manufacture and expiration dates are currently not available.Therefore, the full udi is currently not available.
Event or Problem Description
It was reported an animal underwent an unknown veterinary procedure on an unknown date and suture was used.During the procedure, it was reported by a sales rep that, the needle was bad in cutting.The surgeon felt that the suture was thicker than usual.And also, slipping was bad.It was not a control release needle.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.Additional h3 investigation summary: the product was returned to ethicon for evaluation.One used needle-suture piece outside its packaging was received for analysis.Product code z311h.During the visual inspection of the needle, the swage and attachment area were noted to be as expected.However significant tool marks were noted on the body.The suture was inspected, and the extreme was noted to be cut, and damage (crimping marks) were noted along the strand.No functional test by suture diameter due to the condition of the sample received.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.